MathSciNet Relay Station
MathSciNet bibliographic data
MR2552773 34K13 (34D23 34K20 92C60 92D30)
Yang, Yu; Xiao, Dongmei Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models. Discrete Contin. Dyn. Syst. Ser. B 13 (2010), no. 1, 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement